# SDR AALA202105139006

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 57,052 hours, 23,509 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 12, 13, 14 ARE INOPERATIVE. TROUBLE SHOOT SEAT MOUNTED EMERGENCY LIGHTS AT ROW 12,13, 14. FOUND P2 WIRING ON SEAT 11 NOT SECURED, RE-SECURED P2 WIRING AT SEAT 11 OPERATIONS CHECKED GOOD PER AMM 33-51-11.
